MathSciNet Relay Station
MathSciNet bibliographic data
MR51851 10.0X
Cassels, J. W. S. On the equation $a\sp x-b\sp y=1$. Amer. J. Math. 75, (1953). 159–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement